# SDR FDKA200612349

- Difficulty date: December 4, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N805LR
- Make and model: Dhav DHC8101
- Aircraft serial: 039
- Aircraft time: 50,052 hours, 54,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6719 JFK-BWI (0644 PHX LCL).  CEILING EMERGENCY FLOOD LIGHT INOP.  MX RELAMPED.
